# SDR AALA201803019021

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 50,457 hours, 29,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 LAVATORY EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REINSTALLED THE LENS  AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-20-10.
